which are coming off and leaving bright spots underneath. This is on both sides of both both legs..very worried this will be permanent. I have used Avene Cicalfate for a litle over a week..no much improvement. Switched to Vit E Oil, cocoa butter and Aloe Vera...mixed together. Please help!!!
About 2 Weeks Ago I Had Spider Veins Removed from my Legs Using a Cutera Coolglide by a Nurse. I Now Have Brown Scabs?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Spider vein treatments with lasers and post procedure skin care
A picture would have been helpful.
However, post sclerotherapy care is very important as the appearance worsens before it gets better. Typically, inadequate compression either from not wearing adequate strength compression stockings or not wearing compression stockings at all or not wearing them for an adequate period of time (2 weeks to 3 months) can affect the outcome and also result in hyperpigmentation.
Hyperpigmentation can be reduced by use of stockings, using topical creams like VenaQuin and VenoLucent and avoiding sun damage.
Post Spider Vein Treatment Scabs
Thank you for your question. Just use sunscreen, and the spots typically go away in 2 months or so. Avoid the sun, use sunscreen every 2 hours outside, and avoid treatments until you are healed. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in laser procedures for the most effective and safe treatments. I hope this helps.
Scabbing From Vein Treatment
I recommend you consult immediately with a board-certified physician experienced in treating leg veins. You should not have scabbing from laser treatments to leg veins. In our practice we hardly use lasers for treating leg veins and nurses do not perform laser treatments on my patients. The scabs need to be treated to prevent permanent discoloration and scarring.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.